- -

Schur complement of general H-matrices

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Schur complement of general H-matrices

Show full item record

Bru García, R.; Corral Ortega, C.; Gimenez Manglano, MI.; Mas Marí, J. (2009). Schur complement of general H-matrices. Numerical Linear Algebra with Applications. 16(11):935-947. doi:10.1002/nla.668

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/99731

Files in this item

Item Metadata

Title: Schur complement of general H-matrices
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] It is well known that the Schur complement of some H-matrices is an H-matrix. In this paper, the Schur complement of any general H-matrix is studied. In particular, it is proved that the Schur complement, if it exists, ...[+]
Subjects: H-matrices , Schur complement , diagonal equivalence
Copyrigths: Reserva de todos los derechos
Source:
Numerical Linear Algebra with Applications. (issn: 1070-5325 )
DOI: 10.1002/nla.668
Publisher:
John Wiley & Sons
Publisher version: http://doi.org/10.1002/nla.668
Thanks:
Contract/grant sponsor: Spanish DGI grant; contract/grant number: MTM2007-64477
Type: Artículo

This item appears in the following Collection(s)

Show full item record